# SDR AUS20020470

- Difficulty date: May 22, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Avionics Bay
- Part time: 20,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) AVIONICS SMOKE DETECTION SYSTEM OPERATED. NO SIGN OF SMOKE COULD BE FOUND. SYSTEM COULD NOT BE FAULTED AND IT IS SUSPECTED THAT DUST IN THE AVIONICS BAY MAY HAVE ACTIVATED THE DETECTORS.
